Article citationsMore>>

S. M. Alamouti, “A Simple Transmitter Diversity Scheme for Wireless Communications,” IEEE Journal on Selected Areas in Communications, Vol. 16, No. 8, 1998, pp. 1451-1458. doi:10.1109/49.730453

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top